www.kma.zcu.cz
česká verzewww.kma.zcu.cz
english versionwww.kma.zcu.cz
 
NEWS 2014
ABOUT DEPARTMENT
FOR APPLICANTS
STAFF
Alphabetical order
Photolist
Ph.D. students
KMA since 1954
RESEARCH
STUDIES
PROJECTS
LIBRARY
IT KMA
EVENTS
PHOTO gallery
JOB offers
FAQ
KMA internal
packed
unpacked

web pages are optimised for newest versions of web browsers
LYNX and LINKS ;)


 
Faculty of Applied Science --> Department of Mathematics
<<   o   >>

employee
   RNDr. Petr Stehlík, Ph.D.

  office:  UK-614
  phone:  ++420 377 63 2684
  e-mail:  
pstehlik@kma.zcu.cz
  www:  http:/www.KMA.zcu.cz/Petr.Stehlik
 (orion: http://home.zcu.cz/~pstehlik)

HOME
publications
grants
conferences
teaching
supervisor
activities

Publications


Papers in Journals

  • Transport equation on semidiscrete domains and Poisson - Bernoulli processes, J. Difference Equ. Appl., 19(3), 2013, 439 - 456. (with Jonas Volek) [PDF]
  • Discrete Fucikk spectrum -- anchoring rather than pasting, Boundary Value Problems, Special Issue: Jean Mawhin's Achievments in Mathematics, 2013, 2013:67 [PDF]
  • Monetary policy Facing fiscal indiscipline under generalized timing of actions, Journal of Institutional and Theoretical Economics, 168(3) (2012), 393--431. (with Jan Libich) [PDF]
  • Incorporating rigidity and commitment in the timing structure of macroeconomic games, Economic Modelling, 27 (2010), 767--781. (with Jan Libich) [PDF]
  • Existence and Uniqueness for Nonlinear Discrete Sturm--Liouville Problems, Int. J. Difference Equ., 4 (2), 2009, 233--251 [PDF]
  • Rogoff revisited: The conservative central banker proposition under active fiscal policies. Economic Letters. 2009, 104 (2009), 140-143. (with A. Hughes-Hallet and Jan Libich) [PDF]
  • Maximum principles for elliptic dynamic equations, Math. Comp. Modelling, 51 (2010), 1193--1201. [PDF]
  • Applications of maximum principles to dynamic equations on time scales, J. Difference Equ. Appl., 16 (4), 2010, 373--388. (with H.B.Thompson, University of Queensland, Australia) [PDF]
  • On Variational Methods for Periodic Discrete Problems. Journal of Difference Equations and Applications. 2008, 3 (vol. 14), 259-273 [PDF]
  • Maximum Principles for Second-Order Dynamic Equations on Time Scales. Journal of Mathematical Analysis and Applications, 2007, 331 (vol.2), 913-926. (with H.B.Thompson, University of Queensland, Australia) [PDF]
  • On Lower and Upper Solutions without Ordering on Time Scales, Advances in Difference Equations, 2006, doi:10.1155/ADE/2006/73860 (electronic) [PDF]
  • On boundary value problems for second order discrete inclusions, Boundary Value Problems, 2005:2 (2005), 153-163. (with C.C. Tisdell, UNSW Sydney, Australia) [PDF]
  • Periodic boundary value problems on time scales, Advances in Difference Equations, 2005:1 (2005) 81-92. [PDF]

  • Papers in Proceedings of Conferences

  • On variational methods for second order discrete periodic problems. Advanced Studies in Pure Mathematics, Volume 53 - Advances in Discrete Dynamical Systems . pp. 339-346, 2009.
  • Macroeconomic Games on Time Scales. Proceedings of the conference Dynamic Systems and Applications, 2007 . Volume 5, pp274-278. (with Jan Libich)
  • On monotone iterative method for BVPs on time scales}. Proceedings of the conference Function Spaces Differential Operators and Nonlinear Analysis. pp. 311-326. 2004.
  • Population models and error estimates. Proceedings of the conference Programs and Algorithms in Numerical Analysis 11 pp.261-265, 2002.

  • Theses

  • Mehtods of Nonlinear Analysis for Dynamic Equations on Time Scales. Ph.D. Thesis. 2006.
  • Methods of Nonlinear Analysis for Differential Equations on Time Scales. Diploma Thesis. 2003.
  • ANALYZA.kma.zcu.cz   GEOMETRIE.kma.zcu.cz   NUMERIKA.kma.zcu.cz   STATISTIKA.kma.zcu.cz   GEOMATIKA.kma.zcu.cz   www.ITI.zcu.cz   http://dimatia.fav.zcu.cz/DM/dm.kma   www.ZCU.cz   www.FAV.zcu.cz   PHONE.zcu.cz   PUBLIKACE.zcu.cz   SEARCH.zcu.cz   STAG.zcu.cz
    Creative Commons License